PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 65(79), pp. 52--62 (1999)
A function from diophantine approximations
P. ShiuDepartment of Mathematical Sciences \hfill (Received 23 02 1998) Loughborough University Leicestershire LE11 3TU\par United Kingdom
Abstract: Some remarkable properties of a function defined from consideration of Diophantine approximations are established. For example, the function is continuous only at irrational points whose images are transcendental numbers, and the range of the function has Hausdorff dimension 0.
Keywords: Continued fractions, Hausdorff dimension, transcendental numbers
Classification (MSC2000): 11J70; 11J82
Full text of the article:
Electronic fulltext finalized on: 1 Nov 2001. This page was last modified: 7 Dec 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts